# SDR CALA2025010601791

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 72,237 hours, 30,568 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: 5009913F
- Part serial: 4239
- Condition: Faulty
- Location: Eng 2
- Part time: 22,513 hours, 708,640 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, X
- Precautionary procedure: O

## Discrepancy

AT 18000FT AT IDLE IN DESCENT ENGINE FLAMMED OUTUPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PILOT REPORTS IN DESCENT AT FL180 E2 FLAMED OUT, LOSS OF POWER. HE SAID IT WAS LIKE FUEL STARVATION AND FUEL FLOW WENT TO ZERO. HE COMPLETED THE SHUT DOWN AND CONTINUED TO LANDING ON ONE ENGINE.  HE STATED HE HAD POSITIVE OIL PRESSURE ALL THE WAY WITH NO OIL RELATED WARNINGS.  HE DID NOT ATTEMPT A RESTART.  LANDING WAS NORMAL.  WINDMILL WAS APPROX 15-20 MINUTES. ON CALL MX WAS CALLED OUT TO THE ACFT AND CONDUCTED A WALK AROUND ON THE ENGINE AND FOUND NOTHING OUT OF THE ORDINARY. ENGINE TURNED SMOOTHLY BOTH FROM THE FAN AND THE TURBINE.  NO LEAKS OF OIL OR FUEL WAS NOTED EXCEPT A DRIP OF OIL FROM A CENTER LATCH AFT OF THE DRAIN MAST OF FUEL 2 DROPS PER MINUTE. FUEL ON BOARD WAS 11,040 LBS. FOUND LEAK FROM TUBE BETWEEN HMU AND THE FUEL FLOWMETER REPLACED PACKING AND AS PRECAUTIONARY REPLACED LP FUEL PUMP AS PER AMM 73-12-41-400-010-B AND HMU AS PER AMM 73-22-52 PB 401 ACCOMPLISHED ENG RUN AND LEAK CHECK NO LEAKS NOTICED OK FOR SVC ADD EMP:U412306,U406068 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1208796  SN OFF 4239 TT # 1417626  SN OFF 2930  PUMP, ENGINE FU  OFF 31-7313-9-0001 4239 ON 31-7313-9-0001 4287 UNIT, FOUND LEAK FROM TUBE BETWEEN HMU AND THE FUEL FLOWMETER REPLACED PACKING AND AS PRECAUTIONARY REPLACED LP FUEL PUMP AS PER AMM 73-12-41-400-010-B AND HMU AS PER AMM 73-22-52 PB 401 ACCOMPLISHED ENG RUN AND LEAK CHECK NO
